# SDR SWAA032418

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 52,780 hours, 39,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CRACKED STRINGER CLIP AT 10L, BS 663.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
